MathSciNet Relay Station
MathSciNet bibliographic data
MR1272673 (95e:14040) 14M05 (13D40 14N05)
Bigatti, Anna; Geramita, Anthony V.; Migliore, Juan C. Geometric consequences of extremal behavior in a theorem of Macaulay. Trans. Amer. Math. Soc. 346 (1994), no. 1, 203–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement